... and am going through skin reactions and low grade fever. Should I panic and go to ER or just monitor the fever and skin reactions?
I was prescribed penicillin 4 times per day for ten days. I took penicillin four hours apart instead
Question posted by staciebrownmims on 25 May 2013
Last updated on 28 May 2013 by DzooBaby
This question has also been asked and answered here: How do you take a prescription 3x or 4x a day?
Four times a day and every four hours while awake are close to the same thing unless you were taking six pills a day instead of four. More than likely you just have an allergy to the drug. Allergy wont cause fever but depending on the skin reactions, it can be allergic response. Call your Dr and let him know what is going on.
Taking it every 4, hrs while awake wouldn't make a huge difference. You could be having Ann allergic reaction if you have a rash. Fever isn't part of Ann allergic reaction. I think I'd go to the er just in case. You'll need your antibiotic charged anyway and it won't hurt to play it safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.